# SDR ASAA2016051416780

- Difficulty date: May 14, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 17,156 hours, 5,043 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST GROUND POWER AT THE GATE TOOK 2 ATTEMPTS TO START APU.  ACFT GROUNDED. ACCOMPLISHED APU BITE CHECK IAW AMM 49-61-00-700-801. NO CURRENT FAULTS LISTED.
